Generalized polynomials and derivation of integrals involving products of hermite polynomials

G. Dattoli, A. Renieri, A. Torre

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The method of the generating function is exploited to derive analytical expressions of integrals involving products of Hermite polynomials. It is shown that, this type of integrals, often appearing in problems relevant to Free Electron laser or optical radiation confinement can be expressed in terms of generalized Hermite polynomials. The possibility of extending the method to the case of Bessel function is also touched on.
Original languageEnglish
Pages (from-to)391 - 395
Number of pages5
JournalRadiation Physics and Chemistry
Volume53
Issue number4
DOIs
Publication statusPublished - Oct 1998
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Radiation

Cite this